# SDR DXTA2008102903326

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,383 hours, 5,784 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 4614
- Part serial: 1922A
- Condition: Faulted
- Location: Hyd System
- Part time: 7,383 hours, 5,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR "UNLOCK" LIGHT, "HYD PRES" LIGHT, AND "STAB MISCOMPARE" LIGHT ALL ILLUMINATED AFTER TAKEOFF. THEY REMAINED ILLUMINATED WHILE RUNNING THE CHECKLIST AND DID NOT EXTINGUISH UNTIL THE GEAR WAS EXTENDED. REPEAT WRITEUP.  REMOVED FAULTY HYD RELIEF VALVE. INSTALLED OVERHAULED UNIT BY PNEUDRAULICS.  LEAK AND OPS CHECK GOOD IAW MM 29-11-06.
